# SDR SWIA202158597

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 BELLY PANEL RIB SUPPORT ANGLE IS CRACKED ON LH SIDE.     (C-CHECK RO 5/25/2021)    REPLACED LH FRAME 52 BELLY FAIRING RIB SUPPORT ANGLE. SEE CONTINUATION CARD FOR DETAILED STEPS PERFORMED. REF EMB 175 SRM 51-40-08
